By Topic

Asymptotic approximation of some integrals involved in EFIE solutions using the method of moments

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Bateman, D.G. ; Telecom Group, Univ. of Technol., Sydney, NSW, Australia ; Bird, T.S. ; Mohan, A.S.

It is well known that, in electromagnetic-field analysis using the method of moments, the matrix-filling time can dominate the total solution time. Therefore, having an efficient means of calculating the elements of the matrix is important. Asymptotic and closed-form expressions are presented for the integrals typical of a surface analysed with the method of moments. It is shown that these expressions are accurate and give significantly faster solution times than numerical integration

Published in:

Microwaves, Antennas and Propagation, IEE Proceedings  (Volume:145 ,  Issue: 4 )